# SDR USAA2011110600006

- Difficulty date: November 3, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 56,865 hours, 39,094 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32394
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDFI - CRACK ON FRAME AT BS 616, WL 208.  REPAIRED FRAME AT BS 616,  WL 208 IAW TYPICAL REPAIR 737-5362-10-0023.
